Yıl 2018, Cilt 47, Sayı 4, Sayfalar 845 - 854 2018-08-01

Coverings of structured Lie groupoids

M. Habil Gürsoy [1] , İlhan İçen [2]

21 29

In this work, we present some results related to coverings of structured Lie groupoids. Firstly, we obtain a covering Lie group-groupoid and a covering morphism of Lie group-groupoids from a given Lie group-groupoid by the notion of action. Secondly, we show how the Lie group structure of a Lie group-groupoid is lifted to a covering Lie groupoid. Then, we give similar results for Lie ring-groupoid which is also a structured Lie groupoid.
Lie Groupoid, Covering, Structured Lie Groupoid
  • Brown, R., Topology and Groupoids, BookSurge LLC, Deganwy, United Kingdom, 2006.
  • Brown, R., Danesh-Naruie, G. and Hardy, J.P.L., Topological Groupoids II: Covering mor- phisms and G-spaces, Math. Nachr, 74, 143-145, 1976.
  • Brown, R. and Spencer, C. B., G-groupoids, Crossed Modules and the Fundamental Groupoid of a Topological Group, Proc. Konn. Ned. Akad. v. Wet., 79, 196-302, 1976.
  • Danesh-Naruie, G., Theory of Topological Groupoids, PhD. Thesis, The University of Southampton, England, 1970.
  • Gabriel, P. and Zisman, M., Categories of Fractions and Homotopy Theory, Springer-Verlag, Heidelberg, 1967.
  • Gursoy, M.H., Icen, I., Ozcan, A.F., Coverings and Actions of Structured Lie Groupoids, An. Ş“tiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), 2, 661-679, 2016.
  • Higgins,P.J., Categories and Groupoids, van Nostrand, New York, 1971.
  • Icen, I., Gürsoy, M.H., Ozcan, A.F., Coverings of Lie Groupoids, Turk. J. Math., 35, 207- 218, 2011.
  • Icen, I., Ozcan, A.F. and Gursoy, M.H., Topological Group-Groupoids and Their Coverings, Indian J. pure appl. Math, 36 (9), 493-502, 2005.
  • MacKenzie, K.C.H., General Theory of Lie Groupoids and Lie Algebroids, London Mathe- matical Society Lecture Note Series 213, Cambridge University Press, 2005.
  • Moerdijk, I. and Mrcun, J., Introduction to Foliations and Lie Groupoids, Cambridge Uni- versity Press, New York, 2003.
  • Mucuk, O., Coverings and Ring-Groupoids, Georgian Math. J., Vol:5, No:5, 475-482, 1998.
  • Ozcan, A.F., Icen, I. and Gursoy, M.H., Topological Ring-Groupoids and Liftings, Iranian Journal of Science and Technology, Transaction A, Vol. 30, No.A3, 2006.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: M. Habil Gürsoy (Sorumlu Yazar)

Yazar: İlhan İçen

Bibtex @araştırma makalesi { hujms453105, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {845 - 854}, doi = {}, title = {Coverings of structured Lie groupoids}, key = {cite}, author = {İçen, İlhan and Gürsoy, M. Habil} }
APA Gürsoy, M , İçen, İ . (2018). Coverings of structured Lie groupoids. Hacettepe Journal of Mathematics and Statistics, 47 (4), 845-854. Retrieved from http://dergipark.gov.tr/hujms/issue/38872/453105
MLA Gürsoy, M , İçen, İ . "Coverings of structured Lie groupoids". Hacettepe Journal of Mathematics and Statistics 47 (2018): 845-854 <http://dergipark.gov.tr/hujms/issue/38872/453105>
Chicago Gürsoy, M , İçen, İ . "Coverings of structured Lie groupoids". Hacettepe Journal of Mathematics and Statistics 47 (2018): 845-854
RIS TY - JOUR T1 - Coverings of structured Lie groupoids AU - M. Habil Gürsoy , İlhan İçen Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 845 EP - 854 VL - 47 IS - 4 SN - 1303-5010- M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Coverings of structured Lie groupoids %A M. Habil Gürsoy , İlhan İçen %T Coverings of structured Lie groupoids %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 4 %R %U
ISNAD Gürsoy, M. Habil , İçen, İlhan . "Coverings of structured Lie groupoids". Hacettepe Journal of Mathematics and Statistics 47 / 4 (Ağustos 2018): 845-854.